Algebraic structures generated by some families of real functions.
Disertaciones del Seminario de Matemáticas Fundamentales, Tome 6 (1989)
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{DMSMF_1989_1989_1_a4,
author = {Natkaniec, Tomasz},
title = {Algebraic structures generated by some families of real functions.},
journal = {Disertaciones del Seminario de Matem\'aticas Fundamentales},
pages = {1-13},
year = {1989},
volume = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMSMF_1989_1989_1_a4/}
}
Natkaniec, Tomasz. Algebraic structures generated by some families of real functions.. Disertaciones del Seminario de Matemáticas Fundamentales, Tome 6 (1989). http://geodesic.mathdoc.fr/item/DMSMF_1989_1989_1_a4/